Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Throbbing pain in middle of back, acid reflux, prilosec

Hello, After I eat I have a throbbing pain in the middle of my back on the left side. Just wondering. . .any thoughts. I was treated for acid reflux with prilosec (spelling) and went back to the GI doctor. He prescribed it again and I go back in 3 months. The throbbing has not stopped even with the new prescription. Would silent acid reflux cause the throbbing. It usually stops after I stop eating.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Yes, the pain you have could be due to a pathology in the stomach.

You may have to continue on Prilosec for another one month and if not found relief get an endoscopy done which will ones in for al rule out the chances of it being acid reflux disease.It will clues into what the problem is exactly.

Wish you good health.
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor